Project detail

Diferenciální a funkcionálně-diferenciální rovnice

Duration: 01.01.1996 — 31.12.1996

Mark

GA201/96/0410

Default language

Czech

People responsible

Diblík Josef, prof. RNDr., DrSc.
- principal person responsible (1996-01-01 - not assigned)

Units

Department of Mathematics
- (1996-01-01 - not assigned)

Funding resources

Czech Science Foundation - Standardní projekty

- whole funder

Results

DIBLÍK, J. Bounded solutions of second order differential equation with constant delay. In Proceedings of the International Scientific Conference of Ma. Žilina, Slovensko: Žilinská universita, 1999. p. 33 ( p.)ISBN: 80-7100-57.
Detail

BAŠTINEC, J., DIBLÍK, J. Three-points singular boundary-value problem for systém of three differential equations. In Workshop on Qualitative Theory on Differential Equations. Brno: MU Brno, p. 8 ( p.)
Detail

MOTLÍČEK, P. Modifikace Eulerovy metody pro rovnice se zpozdenym argumentem. In Volume of the works wirtten by students. Brno: 1996. s. 25 ( s.)
Detail

ŠMARDA, Z. On a initial value problem for system of integro/ differential equations. In Abstract of invited lectures and short communications delivered at th seventh international colloquium on Differential equations. Plovdiv 1996: BAV Sofie, 1996. p. 56 ( p.)
Detail

ŠMARDA, Z. Asymptotic curves of nonlinear integro-differential equations. In Abstract Modelling and investigation of systemsstability, Kijev 1997. Kijev. Technical university, 1997. p. 107 ( p.)
Detail

ŠMARDA, Z. Asymptotic curves of nonlinear integro-differential equations of the n-th order. In Abstract of invited and short communicationsdelivered at the eight international colloquiumon differential equations. Plovdiv: BAV Plovdiv., 1997. p. 28 ( p.)
Detail

ŠMARDA, Z. Singular implicit system of integro-differential equations depending on a parameter. In Workshop 97. Praha: 1997. p. 27 ( p.)
Detail

HONZÁK, A. Výpočet dvojného integrálu metodou MONTE CARLO. In Sborník prací studentů a doktorandů. Brno: FEI VUT Brno, 1998. s. 72 ( s.)ISBN: 80-214-1141-4.
Detail

BAŠTINEC, J., DIBLÍK, J. The singular De La Vallée-Poussin problem for differential equations of n-th order. In Proceedings of the International csientific conference of mathematics, Žilina, Slovakia, June 30 - July 3,1998. 1. Žilina: Žilina University Publisher, 1998. p. 7 ( p.)ISBN: 80-7100-578-9.
Detail

DIBLÍK, J.; BAŠTINEC, J. Three-points singular boundary value problem. Mathematical Communications, 1998, vol. 3(1998), no. 2, p. 211-219. ISSN: 1331-0623.
Detail

DIBLÍK, J. A multidimensional singular boundary value problem of the Cauchy-Nicoletti type. Georgian Mathematical Journal, 1997, vol. 4, no. 4, p. 303-312. ISSN: 1072-947X.
Detail

BAŠTINEC, J., DIBLÍK, J. On existence of solutions of a singular Cauchy-Nicoletti problem of integro-differential equations. Demonstratio Mathematicae, roč. 30, č. 4, s. 747 ( s.)ISSN: 0420-1213.
Detail

DIBLÍK, J. Asymptotic representation of solutions of equation y'(t)=b(t)(y(t)-y(t-T)). Journal of Mathematical Analysis and Application, 1998, vol. 1998, no. 217, p. 200-215. ISSN: 0022-247X.
Detail

DIBLÍK, J. Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term. Nonlinear Analysis, Theory, Methods and Applications, 1997, vol. 30, no. 6, p. 3927-3933. ISSN: 0362-546X.
Detail

DIBLÍK, J. Positive and oscillating solutions of differential equations with delay in critical case. Journal of Computational and Applied Mathematics, 1998, vol. 1998, no. 88, p. 185-202. ISSN: 0377-0427.
Detail

DIBLÍK, J. Behaviour of solutions of linear differential equations with delay. ARCHIVUM MATHEMATICUM, 1998, vol. 34, no. 1, p. 31 ( p.)ISSN: 0044-8753.
Detail

ŠMARDA, Z. On solutions of an implicit singular system of integro-differential equations depending on a parameter. Demonstratio Mathematicae, 1998, vol. 31, no. 1, p. 125 ( p.)ISSN: 0420-1213.
Detail

DIBLÍK, J. Positive solutions of the equation x'=-c(t)x(t-r) in the critical case. Journal of Mathematical Analysis and Application, 2000, vol. 2000, no. 250, p. 635-659. ISSN: 0022-247X.
Detail

BAŠTINEC, J., DIBLÍK, J. Three-point singular boundary-value problem for a system of three differential equations. Mathematical Communications, 1998, vol. 3, no. 2, p. 211 ( p.)ISSN: 1331-0623.
Detail

BAŠTINEC, J., DIBLÍK, J. On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations. Demonstratio Mathematicae, 1997, vol. 30, no. 4, p. 747 ( p.)ISSN: 0420-1213.
Detail

BAŠTINEC, J. Singular Cauchy-Nicoletti problems for systems of differential equations. Fasciculi Mathematici, 1997, vol. 27, no. 1, p. 5 ( p.)ISSN: 0044-4413.
Detail

DIBLÍK, J. Asymptotic representation of solutions of equation dy(t)/dt=b(t)(y(t)-y(t-T)). Journal of Mathematical Analysis and Application, 1998, vol. 1998, no. 217, p. 200-215. ISSN: 0022-247X.
Detail

DIBLÍK, J. Positive and oscilating solutions of differential equations with delay in critical case. Journal of Computational and Applied Mathematics, 1998, vol. 1998, no. 88, p. 185 ( p.)ISSN: 0377-0427.
Detail

DIBLÍK, J. A criterion for existence of positive solutions of systems of retarded functional differential equations. Nonlinear Analysis, Theory, Methods and Applications, 1999, vol. 1999, no. 38, p. 327-339. ISSN: 0362-546X.
Detail

BAŠTINEC, J., DIBLÍK, J. Three-point singular boundary-value problem for systém of three differential equations. In International Conference of Mathematics. Žilina: University of Žilina, p. 4 ( p.)
Detail

BAŠTINEC, J., DIBLÍK, J. Three-points singular boundary-value problem. In Ninth International Colloquium on Differential Equations. Plovdiv: BAV Sofia, p. 16 ( p.)
Detail

ŠMARDA, Z. Initial and limit problems for nonlinear partial integro-differential equations. In Ninth International Colloquium on Differential Equations. Plovdiv: BAV Sofia, 1998. p. 180 ( p.)
Detail